# SDR SB04159

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT1227, EN ROUTE FROM BTV TO PHL, CREW REPORTED A STRONG OIL SMELL IN CABIN.  CREW WAS ABLE TO ISOLATE SOURCE TO LEFT PACK/LEFT ENGINE.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED FAULT ISOLATION STEPS FROM MM 21-00-01, PROCEDURE 2.  NO FAULTS CONFIRMED.  NO UNUSUAL ODORS OR FUMES NOTED WHEN OPERATING LEFT PACK FROM LT ENGINE.  AIRCRAFT OK FOR SERVICE.
